Volume 18, Number 4, October-December 2012
|Page(s)||941 - 953|
|Published online||16 January 2012|
Variational analysis for a nonlinear elliptic problem on the Sierpiński gasket
Department of Science for Engineering and Architecture
(Mathematics Section) Engineering Faculty, University of Messina,
2 Dipartimento MECMAT, University of Reggio Calabria, Via Graziella, Feo di Vito, 89124 Reggio Calabria, Italy
3 Institute of Mathematics “Simion Stoilow” of the Romanian Academy, P.O. Box 1-764, 014700 Bucharest, Romania
4 Department of Mathematics, University of Craiova, Street A.I. Cuza No. 13, 200585 Craiova, Romania
Revised: 11 November 2011
Under an appropriate oscillating behaviour either at zero or at infinity of the nonlinear term, the existence of a sequence of weak solutions for an eigenvalue Dirichlet problem on the Sierpiński gasket is proved. Our approach is based on variational methods and on some analytic and geometrical properties of the Sierpiński fractal. The abstract results are illustrated by explicit examples.
Mathematics Subject Classification: 35J20 / 28A80 / 35J25 / 35J60 / 47J30 / 49J52
Key words: Sierpiński gasket / nonlinear elliptic equation / Dirichlet form / weak Laplacian
© EDP Sciences, SMAI, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.